# SDR ABXA010774

- Difficulty date: February 27, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,267 hours, 51,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 505159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY SUPPORT FRAME CRACKED IN AFT ACCESSORY COMPARTMENT FLOOR SUPPORT, FORWARD OF MAIN FRAME AT STATION 908. REPLACED FRAME IAW DC-9 SRM DWG 505159 AND DC-9 SRM 51-30-2.
